Geometric and Functional Analysis

, Volume 23, Issue 4, pp 1262–1277

On the Sharpness of Mockenhaupt’s Restriction Theorem


DOI: 10.1007/s00039-013-0240-9

Cite this article as:
Hambrook, K. & Łaba, I. Geom. Funct. Anal. (2013) 23: 1262. doi:10.1007/s00039-013-0240-9


We prove that the range of exponents in Mockenhaupt’s restriction theorem for Salem sets (Geom Funct Anal 10:1579–1587, 2000), with the endpoint estimate due to Bak and Seeger (Math Res Lett 18:767–781, 2011), is optimal.

Mathematics Subject Classification

28A78 42A32 42A38 42A45 

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of British ColumbiaVancouverCanada

Personalised recommendations